Solutions of an equation of Emden–Fowler type
Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 799-805
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_5_a8,
author = {F. Zh. Sadyrbaev},
title = {Solutions of an equation of {Emden{\textendash}Fowler} type},
journal = {Differencialʹnye uravneni\^a},
pages = {799--805},
year = {1989},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_5_a8/}
}
F. Zh. Sadyrbaev. Solutions of an equation of Emden–Fowler type. Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 799-805. http://geodesic.mathdoc.fr/item/DE_1989_25_5_a8/